# SDR DALA2024041104318

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON LOWER SEAL PANEL AREA (UPPER AND LOWER SURFACE) BTW STA 1380 TO STA 1440 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00275. LOWER SEAL PANEL WAS REPLACED PER DWG 146N5391-92 REV. F AND B757-200 SRM. (0287036)
